A Mathematical Model for a Contracting Interstellar Cloud
Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 2, pp. 453-466
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper, we study a one-dimensional mathematical model for a contracting interstellar cloud, with a star inside. Existence and uniqueness of a positive solution are proved by means of the fixed point theorem. A time discretization procedure is given and the case of an expanding interstellar cloud is also considered.
@article{BUMI_2009_9_2_2_a10,
author = {Lisi, Meri and Totaro, Silvia},
title = {A {Mathematical} {Model} for a {Contracting} {Interstellar} {Cloud}},
journal = {Bollettino della Unione matematica italiana},
pages = {453--466},
year = {2009},
volume = {Ser. 9, 2},
number = {2},
zbl = {1173.85007},
mrnumber = {2537282},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_2_a10/}
}
Lisi, Meri; Totaro, Silvia. A Mathematical Model for a Contracting Interstellar Cloud. Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 2, pp. 453-466. http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_2_a10/